Metrics

From
Coincidence Point Theorem of Two Self-Mappings in Ordered Cone Metric Spaces by K. Prudhvi American Journal of Applied Mathematics and Statistics. 2014, 2(4), 249-251 doi:10.12691/ajams-2-4-15
Views
11323
Html 10896
Abstract 427
18 August 2014 (publication date) through 28 November 2020 *
21.46 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4497
PDF2430
Epub605
XML1004
PPT0
Figures238
Tables220
Export: 1930
RIS594
BibTex665
Endnote671
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com